| Model Number |
TJF-Q180V |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.In addition, the following reportable malfunctions were identified during the device evaluation: wear of the adhesive around light guide lens and objective lens.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunctions: known inherent risk of device.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the duodenovideoscope exhibited wear of the adhesive around light guide lens and objective lens.There was no patient involvement.